# SDR AU000796

- Difficulty date: September 4, 2000
- Submitted: October 3, 2000
- Operation: General aviation
- Make and model: Cessna 150F
- Engine: Cont O200A
- Propeller: Mcauly 1A100MCM
- System (JASC): 3252 · Shimmy Damper
- Part: Damper
- Condition: Faulty
- Location: Shimmy Damper
- Component: Shimmy Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) SHIMMY DAMPER LOW ON FLUID.  ON FURTHER INVESTIGATION THE FOLLOWING COMPONENTS WERE FOUND TO BE DAMAGED:  1. HEAD BEARING P/N 0542102-3.   2.  ROLL PIN P/N NAS 561P4-143.  RING RETAINER P/N MS16625-1118.  DAMPER WAS ATTACHED BY TWO FULLY THREADED METRIC BOLTS.  UNAPPROVED PART.  (X)
